| Catalog Number |
305194 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
Event or Problem Description
Material#: 305194, batch#: 4247074.Rcc received a complaint via email.Some of the needles are clogged or blocked.Additional info: thank you for your reply.Unfortunately, i do not have any additional information available to me to provide regarding these return requests.
Additional Manufacturer Narrative
(b)(4) follow up: it was reported some of the needles are clogged.A device history record review was completed by our quality engineer team for provided material number 305194 and lot number 4247074.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Further action has not been determined necessary at this time.
Event or Problem Description
No additional information received.